# SDR SWIA20221223

- Difficulty date: December 23, 2022
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 45,195 hours, 38,598 cycles
- System (JASC): 3400 · Navigation System
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF THE ADF ANTENNA FOUND TOOLING DAMAGE ON THE AIRCRAFT MOUNTING SURFACE     (C-CHECK RO 2/14/2023)    PERFORMED CUT OUT REPAIR OF ADF ANTENNA MOUNTING SURFACE. REF MHIRJ REO 601R-53-31-1257 REV -- DATED 2023-01-20. COMPLIED WITH SKYWEST TASKCARD 51-900-1003-SKY. SEE CONTINUATION CARD FOR DETAILS.
